# SDR SWAA2024082217425

- Difficulty date: July 25, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Pulled
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING # 6 SLAT ACTUATOR;LOWER SURFACE OF THE L/E NOSE SKIN AT ACTUATOR HAS FOUR(4) FASTENERS PULLED IN AND ONE(1) PULLED OUT.<[01] CUT AND REMOVED DAMAGED AT SLAT NOSE SKIN FABRICATED REPAIRS PARTS DOUBLER AND FILLER MATERIAL USEDLER FOR DOUBLER 7075 T62 0.071 MATERIAL USED FOR FILLER 7075 T6 0.063 AND INSTALLED REPAIR SRM57-42-01-2R-8 REPAIR 8 FIGURE 202 AND 51-40-02-0G-0;[02] RII... VERIFIED STEP#1.
